Advances in Mathematics: Scientific Journal

2021, Vol. 10, No. 5

DOI: https://doi.org/10.37418/amsj.10.5

A. Kumar and S. R. Verma
AN EFFICIENT NUMERICAL APPROACH FOR SOLVING ABEL’S INTEGRAL EQUATIONS BY USING MODIFIED TAYLOR WAVELETS

F. Akutsah, O. K. Narain, K. Afassinou, and A. A. Mebawondu
AN ITERATIVE SCHEME FOR FIXED POINT PROBLEMS

A. George Maria Selvam and S. Britto Jacob
STABILITY OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS IN THE FRAME OF ATANGANA-BALEANU OPERATOR

H.H.G. Hashem and H.M.H. Alsehail
QUALITATIVE ASPECTS OF THE FRACTIONAL AIR-BORNE DISEASES MODEL WITH MITTAGE-LEFFLER KERNEL

V. Singh and P. Singh
A GENERALIZATION OF AN EXTENDED b-METRIC SPACE AND SOME FIXED POINT THEOREMS

F. Merabet, H. Zeghdoudi, R. H Yahia, and I. Saba
MODELLING OF OIL PRICE VOLATILITY USING ARIMA-GARCH MODELS

M. Subbulakshmi and I. Valliammal
DECOMPOSITION OF GENERALIZED FAN GRAPHS

I. Khujaev, O. Bozorov, Kh. Mamadaliev, and Kh. Aminov
NUMERICAL CALCULATION METHOD OF PIPELINE TRANSPORT OF LOW-COMPRESSIBLE FLUID

S. Arokiamary and M. Mary Mejrullo Merlin
PARTICIPATORY MODELLING OF THE CAUSAL RELATIONSHIP BETWEEN SELF-BELIEFS AND PERSONALITY USING AGGREGATED FUZZYRELATIONAL MAPMODEL AND KOSKO-HAMMING DISTANCE

R. Ramya and P. Chandrasekaran
NONLINEAR STRUCTURAL ESTIMATION OF LOCALIZED NETWORK USING HOMOTOPHIC TOPOLOGICAL (2(N)+1) DIMENSIONAL FOR DISTANCE THEORY (HTD-DT)

V. Rajeswari and T. Nithiya
CONSTRUCTING TRI-TOPOLOGICAL NETWORK SPACE MODEL USING CONNECTED COMPONENT GRAPH THEORY (T3-C2G) BASED ON HOMOTOPY ALGEBRAIC INVARIANCE MODEL

E. Bashayreh, A. Talafhah, and W. Shatanawi
SOME FIXED POINT RESULTS FOR A GENERALIZED $\psi$-WEAK CONTRACTION MAPPINGS IN b-METRIC SPACES

N.A. Hidayati, A. Suryanto, and W.M. Kusumawinahyu
DYNAMICAL ANALYSIS OF FRACTIONAL ORDER ZIKV MODEL

N. E. Thomas, A. Chandran, and K. V. Namboothiri
ON SOME LOGARITHMIC INEQUALITIES

R. Lakshmi and A. Santhakumari
THE EFFECTS OF HALL CURRENT ON THE FLOW DUE TO THE OSCILLATING ROTATING POROUS DISK WITH A VISCOUS FLUID AT INFINITY: GRAPHICAL SOLUTIONS USING MATLAB

N.P. Gaikwad, P.V. Lepse, B.K. Bishi, and N.K. Ashtankar
BULK VISCOUS BIANCHI TYPE I BAROTROPIC FLUID COSMOLOGICAL MODEL WITH VARYING Λ AND FUNCTIONAL RELATION ON HUBBLE PARAMETER IN ROSEN’S BIMETRIC GRAVITY

N.I. Badmus, K.A. Adeleke, and A.A. Olufolabo
A NEW CLASS OF TRANSMUTED MODIFIED WEIGHTED WEIBULL DISTRIBUTION AND ITS PROPERTIES

K.R. Kumar and E.N. Satheesh
SAFE ETERNAL 1-SECURE SETS IN GRAPHS

K.R. Kumar, E.N. Satheesh, and V.R. Pravitha
COVID-19 IN KERALA: A COMPARATIVE STUDY OF COMPARTMENTAL MODELS AND SOCIAL NETWORK-BASED ANALYSIS AND THE CURRENT PERFORMANCE OF THE STATE

G. Kalaimurugan and S. Gopinath
SUBSET BASED NON-ZERO COMPONENT UNION GRAPHS OF VECTOR SPACES

C. Bazil Wilfred, M. Selvarathi, and P. Anantha Christu Raj
A SEMI MARKOV PROCESS APPROACH IN EVALUATION OF SERVICE TIME OF BEACON MESSAGE TRANSMISSION IN THE DSRC MEDIUM ON VEHICULAR ENVIRONMENT

R. Belhadef and H.A. Esbelin
ON THE LIMITS OF SOME p-ADIC SCHNEIDER CONTINUED FRACTIONS

Wagdi F.S. Ahmed, D.D. Pawar, and W.D. Patil
FRACTIONAL KINETIC EQUATIONS INVOLVING GENERALIZED V-FUNCTION VIA LAPLACE TRANSFORM

O.K. Narain and F.M. Mahomed
NONLINEAR DIFFUSION EQUATION WITH A PERTURBED CONVECTIONTERM: POTENTIAL SYMMETRIES WITH RESPECT TO THE SECOND CONSERVATION LAW

R. Ramar
EXCELLENCE ON NEIGHBORHOOD DISTINGUISHING COLORING

M. Benbettiche and H.Z. Hdeib
PAIRWISE α-PARACOMPACT SUBSETS

S. Mahalakshmi and V. Piramanantham
EXISTENCE OF PERIODIC SOLUTIONS OF NONAUTONOMOUS PREDATOR-PREY MODEL WITH BEDDINGTON-DEANGELIS FUNCTIONAL RESPONSE AND TIME DELAY

H.O. Zomam, H.A. Othman, and M. Dammak
ALEXANDROFF SPACES AND GRAPHIC TOPOLOGY

Ji Eun Kim
PROPERTIES OF REGULAR FUNCTIONS OF A QUATERNION VARIABLE MODIFIED WITH TRI-COMPLEX QUATERNION